# SDR FDEA201204151429

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327872720200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CLEVIS ADAPTER TOP AFT FLANGE CORRODED 4 SQ" AT FASTENER HOLES AT FR 73, BETWEEN SEAT TRACKS 4R & 5R.  R & R CLEVIS ADAPTER ON MDCC FLOOR AT FR73 BETWEEN   SEAT TRACKS 4R & 5R IAW SRM 51-72-10.  NO BLENDING ALLOWED ON CLEVIS ADAPTER FLANGE IAW SRM 53-10-15, FIG 103.
